# SDR CA150421001

- Difficulty date: April 18, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 43,436 hours
- Engine: Pwa PT6A27
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: C6H1001285
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) UPON INSPECTION OF THE ACFT IT WAS FOUND THAT THE LT SKI UP LINE ON THE LT MLG LEG WAS CHAFED THROUGH WHERE THE LEG EXIT THE FUSELAGE ON AFT FUSELAGE GEAR FAIRING.  ONCE SKIS WERE SELECTED UP ALL PRESSURE WAS LOST WAS LOST AFTER IT RAN OUT OF HYDRAULIC FLUID AND CREW WAS FORCED TO PERFORM LANDING WITH THE WHEEL SKI NOT FULLY RETRACTED.  ACFT LAND SAFELY.
